MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH08-40-75US
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Open or Remove Packaging Material (2922); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, during removal of the device from the protective packaging, the distal sleeve/ protective packaging around balloon was too tight, it caused the balloon to come off from the shaft, no excessive force used and the detachment was spontaneous.The product was not used, set it to side as it was defective, it was replaced with another balloon (competitor¿s brand) and the procedure was completed.There was no damage to the device's box and packaging and nothing unusual observed on the device aside from reported issue.The device was not repaired, no leak, no cleaning agent used, and no luer adapter issue.There was no patient injury.
 
Event or Problem Description
According to the reporter, prior to use, during removal of the device from the protective packaging, the distal sleeve/ protective packaging around balloon was too tight, it caused the balloon to come off from the shaft, no excessive force used and the detachment was spontaneous.The product was not used, set it to side as it was defective, it was replaced with another balloon (competitor¿s brand) on the same day of the event and the procedure was completed.There was no damage to the device's box and packaging and nothing unusual observed on the device aside from reported issue.The device was not repaired, no leak, no cleaning agent used, and no luer adapter issue.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, prior to use, during removal of the device from the protective packaging, the distal sleeve/ protective packaging around balloon was too tight, it caused the balloon to come off from the shaft, no excessive force used and the detachment was spontaneous.The product was not used, set it to side as it was defective, it was replaced with another balloon (competitor¿s brand) on the same day of the event and the procedure was completed.There was no damage to the device's box and packaging and nothing unusual observed on the device aside from reported issue.The device was not repaired, no leak, no tego utilized, no cleaning agent used, and no luer adapter issue.There was no patient injury.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the introducer sheath was found to be the incorrect size.It was reported that there was detachment of the balloon.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, during removal of the device from the protective packaging, the distal sleeve/ protective packaging around balloon was too tight, it caused the balloon to come off from the shaft, no excessive force used and the detachment was spontaneous.There was no damage to the device's box and packaging and nothing unusual observed on the device aside from reported issue.The device was not repaired, no leak, no tego utilized, no cleaning agent used, and no luer adapter issue.The product was not used, set it to side as it was defective, it was replaced with another balloon (competitor¿s brand) on the same day of the event and the procedure was completed.There was no patient injury.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key12952852
Report Number3011144059-2021-00009
Device Sequence Number5188160
Product Code KRA
UDI-Device Identifier07290016745047
UDI-Public07290016745047
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2022
Device Model NumberCH08-40-75US
Device Catalogue NumberCH08-40-75US
Device Lot Number22001310
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer12/07/2021
04/06/2022
02/27/2023
04/11/2023
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date12/23/2021
04/25/2022
02/28/2023
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown